Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A lemma in transcendental number theory


Author: Robert Spira
Journal: Trans. Amer. Math. Soc. 146 (1969), 457-464
MSC: Primary 10.32
DOI: https://doi.org/10.1090/S0002-9947-1969-0260683-3
MathSciNet review: 0260683
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. O. Gel′fond, Transcendental and algebraic numbers, Translated from the first Russian edition by Leo F. Boron, Dover Publications, Inc., New York, 1960. MR 0111736
  • [2] A. A. Šmelev, The algebraic independence of certain transcendental numbers, Mat. Zametki 3 (1968), 51–58 (Russian). MR 0237439
  • [3] J. L. Walsh, Interpolation and approximation by rational functions in the complex plane, Amer. Math. Soc. Colloq. Publ., Vol. 20, Amer. Math. Soc., Providence, R. I., 1930.
  • [4] I. S. Berezin and N. P. Zhidkov, Computing methods, Vol. I, Addison-Wesley, Reading, Mass., 1965.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.32

Retrieve articles in all journals with MSC: 10.32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0260683-3
Article copyright: © Copyright 1969 American Mathematical Society